# SDR SWAA2015092544266

- Difficulty date: September 21, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 43,092 hours, 29,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 0200200005
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMER EXIT IDENTIFIER HOUSINGS DAMAGED AT BS 598.  R & R IDENTIFIER IAW AMM.
